×

Found 19,421 Documents (Results 1–100)

100
MathJax

Investigation of the effect of injection from a yawed plate with the spanwise-varied base pressure on the disturbance propagation in the regime of strong interaction. (English. Russian original) Zbl 07585840

Fluid Dyn. 57, No. 3, 247-260 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 3, 30-43 (2022).
MSC:  76N20 76N17 76M45
PDF BibTeX XML Cite
Full Text: DOI

Front motion in a problem with weak advection in the case of a continuous source and a modular-type source. (English. Russian original) Zbl 07585635

Differ. Equ. 58, No. 6, 757-770 (2022); translation from Differ. Uravn. 58, No. 6, 763-776 (2022).
MSC:  35B25 35K20 35K58
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed Cauchy problem in which the limit operator has multiple spectrum and a weak first-order turning point. (English. Russian original) Zbl 07585632

Differ. Equ. 58, No. 6, 727-740 (2022); translation from Differ. Uravn. 58, No. 6, 733-746 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed multidimensional parabolic equation with rapidly oscillating free term. (English. Ukrainian original) Zbl 07582221

Ukr. Math. J. 73, No. 12, 1906-1917 (2022); translation from Ukr. Mat. Zh. 73, No. 12, 1647-1656 (2021).
MSC:  35B25 35B27 35K20
PDF BibTeX XML Cite
Full Text: DOI

A difference scheme of the decomposition method for an initial boundary value problem for the singularly perturbed transport equation. (English. Russian original) Zbl 07576950

Comput. Math. Math. Phys. 62, No. 7, 1193-1201 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1224-1232 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Structure of the integrals of equations of vibration for a conic shell closed at the vertex. (English. Ukrainian original) Zbl 07557381

Ukr. Math. J. 73, No. 10, 1633-1642 (2022); translation from Ukr. Mat. Zh. 73, No. 10, 1414-1422 (2021).
MSC:  34E15 34E05 34A05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution of a Tikhonov system of equations with a multizone boundary layer. (English. Russian original) Zbl 07557358

Comput. Math. Math. Phys. 62, No. 6, 863-883 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 891-911 (2022).
MSC:  34E15 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software